RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1988, Volume 136(178), Number 1(5), Pages 41–55 (Mi msb1727)  

This article is cited in 1 scientific paper (total in 1 paper)

On the selection of a convergence subsystem with logarithmic density from an arbitrary orthonormal systems

G. A. Karagulian


Abstract: Theorems are proved on the selection of convergence subsystems and $S_p$-subsystems with lacunary index density.
Bibliography: 10 titles.

Full text: PDF file (626 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1989, 64:1, 41–56

Bibliographic databases:

UDC: 517.5
MSC: Primary 42C20; Secondary 33A65, 42C30
Received: 17.06.1986

Citation: G. A. Karagulian, “On the selection of a convergence subsystem with logarithmic density from an arbitrary orthonormal systems”, Mat. Sb. (N.S.), 136(178):1(5) (1988), 41–55; Math. USSR-Sb., 64:1 (1989), 41–56

Citation in format AMSBIB
\Bibitem{Kar88}
\by G.~A.~Karagulian
\paper On the selection of a~convergence subsystem with logarithmic density
from an arbitrary orthonormal systems
\jour Mat. Sb. (N.S.)
\yr 1988
\vol 136(178)
\issue 1(5)
\pages 41--55
\mathnet{http://mi.mathnet.ru/msb1727}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=945899}
\zmath{https://zbmath.org/?q=an:0714.42016|0668.42012}
\transl
\jour Math. USSR-Sb.
\yr 1989
\vol 64
\issue 1
\pages 41--56
\crossref{https://doi.org/10.1070/SM1989v064n01ABEH003293}


Linking options:
  • http://mi.mathnet.ru/eng/msb1727
  • http://mi.mathnet.ru/eng/msb/v178/i1/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. L. Ul'yanov, “Development of D. E. Men'shov's results in the theory of orthogonal series”, Russian Math. Surveys, 47:5 (1992), 49–70  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:152
    Full text:96
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019